Abstract:
We use the fermionic construction of two-matrix model partition functions to evaluate integrals over rational symmetric functions. This approach is complementary to the one used in our previous paper, where these integrals were evaluated by a direct method. Using Wick's theorem, we obtain the same determinantal expressions in terms of biorthogonal polynomials.
This publication is cited in the following 2 articles:
I M Loutsenko, V P Spiridonov, O V Yermolayeva, “Solitons and normal random matrices”, J. Stat. Mech., 2023:10 (2023), 103202
J. Harnad, J. W. van de Leur, A. Yu. Orlov, “Multiple sums and integrals as neutral BKP tau functions”, Theoret. and Math. Phys., 168:1 (2011), 951–962